Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, nausea, numbness in arms and legs, sleeping difficulty. CT scan normal. Treatment advise?

Hello, my grandma has had dizzyness, nausea , numbness in left arm and leg, she also has problems sleeping at night. She went to the hospital uesterday and had a CT scan , it turned out her brain was fine and clear of anything. So they let her come home with these pills and she still has been having them. It comes and goes suddenly and it happens about 3-4 times a day Approx. please help
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Neurologist 's  Response
Your grandma's symptoms are consistent with posterior circulation stroke.(stroke which affects brainstem and cerebellum), inview of dizziness, nausea and L) half numbness CTscan brain can be normal in such cases .She requires MRI brain DW sequences to go ahead with further confirmation.Needs to rule out R) lateral medulla infarct.She requires antiplatelet, statins , anti vertigo and neuralgic drugs and fluids 3 litre per day. Show her to neurologist as early as possible
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor